American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 99 of 99 found      Go to page: 1 2 3 4

[91] Akio Ikunishi. Ground states and small perturbations for $C\sp \ast$-dynamical systems . Proc. Amer. Math. Soc. 96 (1986) 340-344. MR 818469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Hideki Kurose. Perturbations and ground states of $C\sp \ast$-dynamical systems . Proc. Amer. Math. Soc. 95 (1985) 242-246. MR 801331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Luz M. DeAlba and Justin Peters. Classification of semicrossed products of finite-dimensional $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 95 (1985) 557-564. MR 810163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] J. Hawkins and E. J. Woods. Approximately transitive diffeomorphisms of the circle . Proc. Amer. Math. Soc. 90 (1984) 258-262. MR 727245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Raúl E. Curto, Paul S. Muhly and Dana P. Williams. Cross products of strongly Morita equivalent $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 90 (1984) 528-530. MR 733400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Masaharu Kusuda. Crossed products of $C\sp{\ast} $-dynamical systems with ground states . Proc. Amer. Math. Soc. 89 (1983) 273-278. MR 712636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Nghiem Dang Ngoc. A random ergodic theorem in von Neumann algebras . Proc. Amer. Math. Soc. 86 (1982) 605-608. MR 674090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] William L. Paschke. The crossed product of a $C\sp{\ast} $-algebra by an endomorphism . Proc. Amer. Math. Soc. 80 (1980) 113-118. MR 574518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Dorte Olesen and Gert K. Pedersen. On a certain $C\sp{\ast} $-crossed product inside a $W\sp{\ast} $-crossed product . Proc. Amer. Math. Soc. 79 (1980) 587-590. MR 572308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 99 of 99 found      Go to page: 1 2 3 4